# SDR FDEA202405060601

- Difficulty date: May 6, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 38,767 hours, 21,402 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Condition: None
- Location: Zone 600
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING DOUBLER REPAIRS FOUND ON RHW RIBS OF T/E   STRUCTURE AT WI.AX 21.9 NEAR AFT LUG COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR DISCOVERED CHAFING DAMAGE ON EXISTING REPAIR   DOUBLER, PFM REPAIR ACTION ON EXISTING DOUBLER WIAX 21.9 AS PER FAA APPROVED DATA:   EA#6-5740-153066 A, TITLE:WINGS, ATTACH FITTINGS: AUX STRUCTURE, R/H AILERON AND SERVO   CONTROL ATTACHMENT FITTINGS, HINGE RIBS, DAMAGE, REPAIR, THE REPAIR IS CATEGORY A   AND CLASSIFIED AS MAJOR PER GMM6-2-100. "MAJOR REPAIR."
